# SDR A6WA201240824

- Difficulty date: September 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 21,170 hours, 20,310 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Anti Skid System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

O/B ANTI-SKID CAUTION MESSAGE.   FOUND WIRE HARNESS TO LT O/B ANTI SKID TRANSDUCER BROKEN.   R & R WIRE HARNESS TO TRANSDUCER PER AMM 32-61-20.  OPS CHECKED GOOD.
